# SDR QEMY201906140001

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bolt
- Part number: J334P12A
- Condition: Worn
- Location: Engine
- Part time: 39,390 hours, 3,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ENGINE WAS GOING THROUGH ITS INSPECTION PROCESS,   ALL THE BOLTS GOING THROUGH THE STAGE ONE NOZZLE SUPPORT INTO THE COMBUSTION CHAMBER WERE FOUND LOOSE AND WORN.  TYPICALLY THE BOLTS ARE TIGHT AND OFTEN SHEAR WHEN DISASSEMBLY IS ATTEMPTED.  LOOSE BOLTS ARE NOTED OCCASIONALLY. TO HAVE THE WHOLE SET LOOSE IS UNUSUAL.  INVESTIGATING TO CONFIRM IF THERE HAS BEEN MAINTENANCE COMPLETED IN THIS AREA OR IF THIS IS FROM NEW MANUFACTURE.
